# SDR ASOA2014081511083

- Difficulty date: July 24, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 25,451 hours, 17,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT COCKPIT FLOOR SUPPORT IS CRACKED.  REMOVED AND RPLACED FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01 AND DWG CC670-33199.  MAJOR REPAIR.
